International Journal of Scientific and Research Publications

IJSRP, Volume 6, Issue 1, January 2016 Edition [ISSN 2250-3153]


Operator Theory on Riemannian Differentiable Manifolds
      Mohamed M. Osman
Abstract: In this paper is In this paper some fundamental theorems , definitions in Riemannian geometry to pervious of differentiable manifolds which are used in an essential way in basic concepts of Riemannian geometry, we study the defections, examples of the problem of differentially projection mapping parameterization system by strutting rank on surfaces dimensional is sub manifolds space .

Reference this Research Paper (copy & paste below code):

Mohamed M. Osman (2018); Operator Theory on Riemannian Differentiable Manifolds ; Int J Sci Res Publ 6(1) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0116.php?rp=P495065
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.